# SDR DALA2023020800992

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 56,588 hours, 29,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3166, EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 604 / ACARS TEXT: FRC256001603*604, FA REPORTS OVERWING EXIT LIGHTS INOP. CORRECTIVE ACTION: PERFORMED OPS CHECK OF EMER EXIT LIGHTV604 IAW A319 AMM 33-50 NO DEFECTS NOTED AT THIS TIME OPS CHECK GOOD. LP 2617781
